# SDR USAA2012101100002

- Difficulty date: October 7, 2012
- Submitted: October 11, 2012
- Operation: Air carrier
- Aircraft: N433US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24555
- Aircraft time: 60,797 hours, 40,511 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Pcu
- Part number: 4192001003
- Part serial: 41920002166
- Condition: Faulty
- Location: Rudder
- Part time: 10,498 hours, 6,540 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

CREW REPORTED AN UNCOMMANDED ROLL (LEFT) AFTER LIFT OFF OUT OF PBI.  FLIGHT CONTINUED ONTO CLT.  MAINTENANCE ACCOMPLISHED FLAP AND SLAT VISUAL INSPECTION, HYDRAULIC OPERATION OF FLAPS AND SLATS, YAW DAMPER COUPLER FAULT HISTORY, YAW DAMPER SERVO TEST AND SPOILER CONTROL SYSTEM TEST PER AMM 27-61-00-735-003.  NO FAULTS FOUND.  REMOVED AND REPLACED RUDDER PCU PER AMM 27-21-91-404-013-002.  ALSO, LEFT AILERON RIGGED TO NEUTRAL POSITION AND CABLES ABSA AND ABSB TENSIONS ADJUSTED PER AMM 27-11-00-825-011.  ACCOMPLISHED MAINTENANCE TEST FLIGHT.  TEST FLIGHT SATISFACTORY.  AIRCRAFT OK FOR SERVICE.
